# SDR SIMA20190529001

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 34,274 hours, 29,400 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pipe
- Condition: Defective
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RECE'VED PACK 1 VLV CLOSED AND BLEED 1 CLOSED ON TAKE OFF. RECYCLED 4 TIMES + FOLLOWED QRH AND COULD NOT GET THE PACK TO STAY ON. C/A-DEFERRED PER MEL 21-28. AUTH # 050962D-C. MEL HAS TO BE CHANGE FROM 21-28 TO 21-30, DUE TO WRONG MEL ISSUE ON "N" REG. ITEM DEFERRED PER MEL # 21-30 AUTH # 050962D-C AS PER MOC # 680993.  REMOVED AND REPLACED PIPE, COUPLINGS, AND CLAPS FROM DUAL TEMPERATURE CONTROL VALVE TO HEAT EXCHANGER IAW AMM 21-51-02, OPS CHK GOOD, LEAK CHK GOOD. MEL RESTORED.
